# SDR UPS04842230

- Difficulty date: April 2, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 75,659 hours, 24,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 4758514520N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 INTERCOSTAL ATTACH FITTING IS CRACKED AT STATION 1150 AT LONG 33R.  REMOVED AND REPLACED INTERCOSTAL IAW DWG 4758514 AND SRM 51-1-20D.
